MathSciNet Relay Station
MathSciNet bibliographic data
MR1975854 39A20
Cunningham, K.; Kulenović, M. R. S.; Ladas, G.; Valicenti, S. V. On the recursive sequence $x_{n+1}=\frac{\alpha+\beta x_n}{Bx_n+Cx_{n-1}}$. Proceedings of the Third World Congress of Nonlinear Analysts, Part 7 (Catania, 2000). Nonlinear Anal. 47 (2001), no. 7, 4603–4614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement